# SDR MASA2010010200004

- Difficulty date: January 2, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 18,443 hours, 17,713 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN CABIN.  R2 DUCT ASSY.
